# SDR SWIA202266767

- Difficulty date: September 20, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AT APPROX RBL 11.0 UNDER FLOOR FWD OF FLOOR SUPPORT STIFFNER HAS SUSPECT CRACK.     (C-CHECK RO 11/8/2022)     REMOVED AND REPLACED CRACKED FLOOR SUPPORT STIFFENER AT FS 280 APPROX RBL 11.0 UNDER FLOOR FWD SIDE WITH NEW PN 600-34017-724 PO # T-68095 PER CRJ 200 SRM 51-42-06 , SRM 51-42-13 AND BOMBARDIER DWG 600-34017 REV AD. COMPLIED WITH SKYCARD 51-900-1003-SKY.
